# SDR YENA20150921427

- Difficulty date: September 21, 2015
- Submitted: September 23, 2015
- Operation: Air carrier
- Aircraft: N805JB
- Make and model: Airbus A320-232
- Aircraft serial: 5148
- Aircraft time: 14,510 hours, 4,383 cycles
- System (JASC): 3251 · Steering Unit
- Part: Servo Valve
- Part number: C247361001
- Part serial: Y10927
- Condition: Faulty
- Location: Nlg Steering
- Part time: 14,510 hours, 4,383 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR RETURNED, AFTER TAKEOFF RECEIVED ECAM MESSAGE NOSE WHEEL STEERING FAULT. TROUBLESHOOT TO STEERING SERVO VALVE.  R & R SERVO VALVE, 6GC, IAW AMM 32-51-51.  LEAK AND OPS CHECK GOOD.
